Letter to the Editor
A possible anaphylactoid reaction in a cow after intravenous meloxicam
Article first published online: 25 FEB 2013
© 2013 The Authors. Veterinary Anaesthesia and Analgesia © 2013 Association of Veterinary Anaesthetists and the American College of Veterinary Anesthesia and Analgesia
Veterinary Anaesthesia and Analgesia
Volume 40, Issue 3, pages 333–334, May 2013
How to Cite
Okushima, S., Chesnel, M.-A. and Eddie Clutton, R. (2013), A possible anaphylactoid reaction in a cow after intravenous meloxicam. Veterinary Anaesthesia and Analgesia, 40: 333–334. doi: 10.1111/vaa.12027
- Issue published online: 12 APR 2013
- Article first published online: 25 FEB 2013
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!